# SDR FDKA200706312

- Difficulty date: June 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 14,661 hours, 13,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 14524355001
- Condition: Worn
- Location: Pax Door
- Part time: 14,661 hours, 13,863 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRASS BUSHING WAS WORN 1/16" ON TRACK, CAUSING HARD TO OPEN AND CLOSE MAIN DOOR.  REPLACED BUSHING.
